RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2003, Volume 9, Number 1, Pages 121–130 (Mi timm265)  

Delay of exchange of stabilities in singularly perturbed parabolic problems

N. N. Nefedov, K. R. Schneider


Full text: PDF file (563 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2003, suppl. 1, S144–S154

Bibliographic databases:
UDC: 519.6:531.32
Received: 27.12.2002

Citation: N. N. Nefedov, K. R. Schneider, “Delay of exchange of stabilities in singularly perturbed parabolic problems”, Asymptotic expansions, approximation theory, topology, Trudy Inst. Mat. i Mekh. UrO RAN, 9, no. 1, 2003, 121–130; Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S144–S154

Citation in format AMSBIB
\Bibitem{NefSch03}
\by N.~N.~Nefedov, K.~R.~Schneider
\paper Delay of exchange of stabilities in singularly perturbed parabolic problems
\inbook Asymptotic expansions, approximation theory, topology
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2003
\vol 9
\issue 1
\pages 121--130
\mathnet{http://mi.mathnet.ru/timm265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2093439}
\zmath{https://zbmath.org/?q=an:1125.35314}
\elib{http://elibrary.ru/item.asp?id=12226585}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2003
\issue , suppl. 1
\pages S144--S154


Linking options:
  • http://mi.mathnet.ru/eng/timm265
  • http://mi.mathnet.ru/eng/timm/v9/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:242
    Full text:65
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020